# SDR ASAA2022122041190

- Difficulty date: December 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,623 hours, 16,407 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8483
- Condition: Faulted
- Location: Lt Fuel Tank
- Part time: 48,019 hours, 14,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO FQIS ISSUES IN THE LEFT TANK DUE TO IMBALANCE INDICATION IN FLIGHT. ACCOMPLISHED FQIS SYSTEM TEST PER B737-800 AMM 28-41-00-730-801 FOR #1 FUEL TANK. TANK UNIT CAP: 412.9 PF, COMPENSATOR CAP: 61.85 PF. ACCOMPLISHED AMM 28-41-21-710-801 FOUND COMPENSATOR AND ALL TANK UNITS FAIL RESISTANCE AND CAPACITANCE CHECK.  GROUNDED - YES. REPLACED TANKS 10 & 11 REF B737-800 AMM 28-41-21/400. REPLACED COMPENSATOR PROBE AND TANK UNITS 1, 4-9 REF AMM 28-41-21/400. REACCOMPLISHED A TANK & COMP UNITS TEST. ALL VALUES NOW WITHIN LIMITS. REF AMM 28-41-21/501. ETOPS GROUND VERIFICATION GOOD.  ORIG SUB DATE: 12/27/2022
